Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19731
Title: An early Triassic conodont with periodic growth?
Authors: Zhang, S
Richard, JA
Philip, CJD
Philip, CJD
First Published: 1997
Citation: JOURNAL OF MICROPALAEONTOLOGY, 1997, 16 (1), pp. 65-72
DOI Link: 10.1144/jm.16.1.65
ISSN: 0262-821X
Links: http://hdl.handle.net/2381/19731
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.